# SDR CA990927081

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP FAIL MESSAGE ON FINAL AFTER FLAPS APPEARED TO REACH 45 DEGREES.  FLAP FLEX SHAFTS INSPECTED, LUBRUCATED.   NR 3 RT ACTUATOR REPLACED AND SYSTEM RIGGED.
